New York Journal of Mathematics
Volume 23 (2017) 1087-1110


Nathan Grieve

Reduced norms and the Riemann-Roch theorem for Abelian varieties

view    print

Published: August 29, 2017
Keywords: Abelian varieties, endomorphism algebras, Riemann-Roch theorem
Subject: 14K05

We explain how the Riemann-Roch theorem for divisors on an Abelian variety A is related to the reduced norms of the Wedderburn components of End0(A) the Q-endomorphism algebra of A. We then describe consequences and examples.


Partially supported by an AARMS postdoctoral fellowship

Author information

Department of Mathematics and Statistics, University of New Brunswick, Fredericton, NB, Canada